MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4528-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The stent was implanted in the patient and not returned to the manufacturer for analysis.Intraprocedure images were provided by the physician.The review of the provided media identified the fred stent, however no post-procedure images of a thrombus were provided.Without post-procedure images or the physical evaluation of the device, further investigation cannot be performed.The instructions for use identifies thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the fred was successfully implanted to treat an aneurysm in the left internal carotid artery.Two weeks post-procedure, thrombus was identified within the stent and a thrombectomy was attempted, without success.There was no reported device malfunction.It was reported that the patient was not compliant with the post-procedure dual anti-platelet medication.The patient is being managed medically.There was no reported sequela.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11319057
Report Number2032493-2021-00040
Device Sequence Number4088690
Product Code OUT
UDI-Device Identifier00842429106792
UDI-Public(01)00842429106792(11)200505(17)230430(10)200505563
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberFRED4528-PMA
Device Lot Number200505563
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;